Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 730695, 8 pages
http://dx.doi.org/10.1155/2014/730695
Research Article

Complete Controllability for Fractional Evolution Equations

Xia Yang1 and Haibo Gu2,3

1School of Science, Shihezi University, Shihezi, Xinjiang 832003, China
2School of Mathematics Sciences, Xinjiang Normal University, Urumqi, Xinjiang 830054, China
3School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China

Received 3 December 2013; Revised 13 March 2014; Accepted 20 March 2014; Published 10 April 2014

Academic Editor: Simeon Reich

Copyright © 2014 Xia Yang and Haibo Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Yang and Haibo Gu, “Complete Controllability for Fractional Evolution Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 730695, 8 pages, 2014. doi:10.1155/2014/730695